Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An existence theorem in the algebraic study of homogeneous linear ordinary differential equations


Author: Marvin P. Epstein
Journal: Proc. Amer. Math. Soc. 6 (1955), 33-41
MSC: Primary 09.1X
MathSciNet review: 0067102
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1955-0067102-6
Article copyright: © Copyright 1955 American Mathematical Society